Girishenoy in this case and it does list weight gain as a side effect the best way to handle this is call your doctor tell Her/him the problem say i can't afford to gain more weight what other medication can we try... Some doctors in my experience get a bit upset if we reccommend something but doc should know tell them how much you have gained and say there is no way im going to get this off etc... so what can you give me I'm sure they well work with you..sorry i can't be more help been yelled at by doctors to much for this lol hope you have a nice weekend it is friday so you should be able to reach your doctor today.friend..have a good weekend and holiday coming up Chuck1957 at least your on the right track..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 1 answer
Posted 17 Jan 2011 • 1 answer
Posted 2 Apr 2012 • 1 answer
What medicine would you prefer to loose a little extra weight? Preferably not over the counter drug?
Posted 28 Jan 2013 • 4 answers
Solodyn - I experienced about a 10-14 pound weight loss with this medicine I stopped taking it about
Posted 6 Jan 2016 • 1 answer